Jump to content

LewisS

Member Since 22 Jul 2012
Offline Last Active Oct 14 2014 04:34 PM

#3444326 Can I Use A Moisturizer With Salicylic Acid Multiple Times A Day?

Posted by LewisS on 30 July 2014 - 06:52 AM

I did when I was on the regimen. Only 0.5% SA though. It's not recommended though!




#3444325 Acne Doesn't Signal Illness

Posted by LewisS on 30 July 2014 - 06:50 AM

I have inflammatory bowel disease, not sure if my acne is related. Since my immune system is affected by it, you'd think so. It causes inflammation in my bowel, throat and mouth, so why not my face?

 

Your threads are very matter of fact...




#3426663 Acne.org Gave Me Eczema, Did The Formula Change?

Posted by LewisS on 16 April 2014 - 04:17 PM

Gave me it too. Well, definitely some form of dermatitis/eczema.  I may have had more severe acne pre-regimen, but 2 years later I'm still left with dry itchy skin around my eyes and nose that I never had before. It works for many, but I think there should be a disclaimer out there for those with sensitive skin types. I mean, there's people on this forum that can put BP on with a trowel, but me, even a little made my skin hang off like I'd just poured sulfuric acid over my head.

 

The Regimen is a great method for those that respond well to it, but you need to take regard the integrity of your skin post regimen and if you are to continue using it long-term. I worry for those that I see using the regimen that have really shiny (albeit acne-free) faces that almost look puppet-like - ain't a good look. 




#3417454 "you Are Not Allowed To Use That Image Extension On This Community."

Posted by LewisS on 01 March 2014 - 09:16 AM

Happened to me recently and I worked out the problem. It's the smileys/emoticons like you said. If you edit a post that contains a emoticon, it won't allow you to save the edit and you'll receive the error you described. The only temp fix that worked for me was to remove the emoticon, re-add it and then save it.

 

:) < here's your culprit!

 

*cough* Paul...




#3414098 No-Shampoo Methods & Benefits

Posted by LewisS on 14 February 2014 - 10:31 AM

It's definitely something I want to try! My hair is so brittle, but at the same time gets oily (just like my skin) in as little as 24 hours. I do wash it significantly less since college. I used to wash my hair each morning and by dinner, it was awfully greasy. 

 

I've read the most common method is using baking soda and water as shampoo and diluted ACV as a conditioner. In the past baking soda has caused me to breakout when I used a fluoride-free toothpaste. Never know, could have been another ingredient in there, but it's happened with two brands both containing baking soda.

 

I think if I were to try it, I'd just stop washing it completely using no hair-styling products on it and just persevere through the oily stage.

 

P.S - Your selfies would be perfect, if you smiled! You look so sad :( I hate having my photograph taken though, so I can sympathise. My smiles look terribly unnatural. 




#3414068 Starting Regimen.. Should I Just Stop The Steiva A?

Posted by LewisS on 14 February 2014 - 06:38 AM

You're advised to stop using any other topicals and medications before using the regimen. So you could either use up your Steiva A cream and THEN start the regimen, or just stop using now and switch to the BP. Don't use both whatever you do.




#3413729 Horrific Acne Dont Know What To Do

Posted by LewisS on 12 February 2014 - 10:57 AM

^ Peoples definitions of 'horrific' or 'severe' are personal to themselves. You cannot compare one individuals case to another - whether it be mild or severe, it still really sucks to have noticeable acne. To me, my acne is horrific - to you it may just be a few spots. 




#3413332 New Proactiv+

Posted by LewisS on 10 February 2014 - 05:28 PM

Moved to 'Other acne treatments'. Proactive+ is not and acne.org product. 




#3413136 Just Started The Regime - A Lot Of Burning

Posted by LewisS on 09 February 2014 - 03:57 PM

Yeah, I'm sorry, but the only way is to suffer through it. You can add in the jojoba oil, which helps with the flakiness. It truly is worth the pain because although I'm not 100% and on the regimen anymore, my acne has been nowhere near as severe as it was when I started.

 

Stay strong, you won't regret it! 




#3413002 A Desperate Plea For Help My Son Has Severe Acne

Posted by LewisS on 08 February 2014 - 06:34 PM

If you're going to try the regimen, you need to eliminate any other skin-care products that you use. Follow it to the T. As others stated, remove the dairy. Try almond milk in with his protein shakes and if his protein contains whey, try an all natural one. I use Garden of Life, Raw Protein. It's vegan and uses plant-based proteins such as brown rice protein. It also contains vitamins and probiotic cultures. 

 

Personally, I would drop the regimen and get on a higher dose course of accutane and complete the course. His acne is as you said, very severe. 




#3393242 Severe Acne Ruined My Life

Posted by LewisS on 08 November 2013 - 02:31 AM

Moved to the Emotional forum. Wasn't sure where this would be best suited, but since it's a very emotional story, it fit best in there.

 

I'd love to hear more too! :)




#3387741 Things That Are Different In Acne Prone Skin: The Differences Between Us And...

Posted by LewisS on 11 October 2013 - 05:22 AM

The point about a deficiency in linoleic acid acid interests me. Could taking a supplement help or eating certain types of food? I think I'll do a search on foods that contain it.

 

I already take measures to inhibit DHT and still get mild acne, I know my diet certainly isn't helping.

 

Thanks a lot for these posts. They are the only posts on this forum that are factual and genuine. Most other threads just tell us to use a ton of different products and eat what we want. It's definitely your posts that converted me from external to internal/natural acne treatment!




#3382520 Break From Regimen?

Posted by LewisS on 14 September 2013 - 10:42 AM

Say your doctor prescribed them to you for a skin condition you have. Be creative about your reason for using it. 




#3380840 New Here...roaccutane Again?

Posted by LewisS on 06 September 2013 - 07:11 AM

Moved to prescription acne medications. You're much more likely to get better and more knowledgeable feedback there. 




#3378579 Just Been Prescribed Zineryt

Posted by LewisS on 28 August 2013 - 11:50 AM

A friend of mine uses Zineryt (the one you dab on your face) and for her it isn't all that effective. Her brothers also used it and it cleared them up in months. Like all products, they work for some, not for all. 

 

Give it a shot. The worst that could happen is that it doesn't work for you.